Are There Any Effects On Health If You Use Nail Polish Too Often?

Illustration of Are There Any Effects On Health If You Use Nail Polish Too Often?
Illustration: Are There Any Effects On Health If You Use Nail Polish Too Often? cdn.aarp.net

is there any impact on health if you use nail polish too often

1 Answer:

Hello LangitBiru,


Nail polish or nail dyes usually contain toxic chemicals such as formaldehyde, toluene, phthalates. These substances can have an impact if accumulated in large quantities. Side effects that can occur due to the use of nail polish include:

Irritation of the skin around the nails
Eye and nose irritation due to substances that evaporate from nail polish
Nausea and vomiting
Hard to breathe
Chest pain
Hallucination
Convulsions

Some effects mainly arise from inhaling chemicals that evaporate from nail polish. The use of nail polish continuously can also cause permanent staining on the nails (become yellowish), and nails become dry and brittle. Better not just use nail polish with an unsecured brand of ingredients. Open the room window or room door and make sure the air flow is good when applying polish. Avoid blowing nail polish to dry it, let it dry naturally or use a special dryer. Thus the explanation from me, may be useful.

: by

Related Question

Tightness And Back Pain And Numbness In The Lower Abdomen While 14 Weeks Pregnant?

Tightness And Back Pain And Numbness In The Lower Abdomen While 14 Weeks Pregnant?

(1 year ago)

hello, I am currently 31 years old, I have a backache for 3 months, I have back pain and have undergone physiotherapy, when I walk for 1 month I received therapy, I am only 4 weeks...

Inflammation Of The Bronchial Tubes In The Lungs?

Inflammation Of The Bronchial Tubes In The Lungs?

(1 year ago)

Afternoon, I’m Winda 20 years old. When I was a child, I had x-rays of the lungs and I was diagnosed with bronchitis. When I was still in elementary school, I had taken outpa...

Substitution Of Contraception?

Substitution Of Contraception?

(1 year ago)

, before I injected you 1 month, but because it was uncomfortable every month, I always injected, I decided to take the pill instead. I use the mainstay pill. When menstruation 2 w...

Leave a Reply

Your email address will not be published. Required fields are marked *